# SDR QXEA200500822

- Difficulty date: April 14, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 7,596 hours, 5,611 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Beam
- Condition: Nicked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - RIGHT PYLON, HINGE BEAM HAS NICK 6" FORWARD OF PYLON TIE BAR NR 3 HINGE POSITION.  REPAIRED IAW HORIZON AIR EA R-78-36 AND REO 670-78-34-260.
